# SDR AALA20140322001

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 68,092 hours, 29,442 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PHX CREW REPORTED LOSS OF CREW OXYGEN PRESS.  EMERGENCY DECLARED FLIGHT LANDED PHX WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED CAPTAIN`S & FIRST OFFICER`S DEMAND REGULATORS THAT WERE LEAKING.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
